Differential and Integral Equations

Singularly perturbed elliptic problems in exterior domains

E. N. Dancer and Shusen Yan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 13, Number 4-6 (2000), 747-777.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35B25: Singular perturbations
Secondary: 35J65: Nonlinear boundary value problems for linear elliptic equations


Dancer, E. N.; Yan, Shusen. Singularly perturbed elliptic problems in exterior domains. Differential Integral Equations 13 (2000), no. 4-6, 747--777. https://projecteuclid.org/euclid.die/1356061248

Export citation